Publicacions matemàtiques

Publicacions matemàtiques 16 records found  Search took 0.00 seconds. 
1.
13 p, 2.0 MB On approximation and interpolation of entire functions with index-pair (p, q) / Kasana, H. S. ; Kumar, D.
1994 - 10.5565/PUBLMAT_38294_01
Publicacions Matemàtiques, Vol. 38, Núm. 2 (1994) , p. 255-267  
2.
30 p, 4.7 MB Approximation par des fonctions holomorphes a croissance controleé / Charpentier, Ph. ; Dupain, Y. ; Mounkaila, Modi
1994 - 10.5565/PUBLMAT_38294_02
Publicacions Matemàtiques, Vol. 38, Núm. 2 (1994) , p. 269-298  
3.
16 p, 2.6 MB On induced morphisms of mislin genera / Hilton, Peter (State University of New York. Department of Mathematical Sciences)
1994 - 10.5565/PUBLMAT_38294_03
Publicacions Matemàtiques, Vol. 38, Núm. 2 (1994) , p. 299-314  
4.
11 p, 2.0 MB Non-local reaction-diffusion equations modelling predator-prey coevolution / Calsina i Ballesta, Àngel (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Perelló Valls, Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we examine a prey-predator system with a characteristic of the predator subject to mutation. The ultimate equilibrium of the system is found by Maynard-Smith et al. by the so called ESS (Evolutionary Stable Strategy). [...]
1994 - 10.5565/PUBLMAT_38294_04
Publicacions Matemàtiques, Vol. 38, Núm. 2 (1994) , p. 315-325  
5.
26 p, 3.5 MB Existence and uniqueness of solutions for a degenerate quasilinear parabolic problem / Badii, Maurizio
1994 - 10.5565/PUBLMAT_38294_05
Publicacions Matemàtiques, Vol. 38, Núm. 2 (1994) , p. 327-352  
6.
18 p, 2.9 MB Various local global principles for abelian groups / Peschke, George ; Symonds, Peter
1994 - 10.5565/PUBLMAT_38294_06
Publicacions Matemàtiques, Vol. 38, Núm. 2 (1994) , p. 353-370  
7.
10 p, 1.8 MB Normal bases for the space of continuous functions defined on a subset of Zp / Verdoodt, Ann
1994 - 10.5565/PUBLMAT_38294_07
Publicacions Matemàtiques, Vol. 38, Núm. 2 (1994) , p. 371-380  
8.
13 p, 2.3 MB Residu de Grothendieck et forme de Chow / Elkadi, M.
We show an explicit relation between the Chow form and the Grothendieck residue; and we clarify the role that the residue can play in the intersection theory besides its role in the division problem.
1994 - 10.5565/PUBLMAT_38294_08
Publicacions Matemàtiques, Vol. 38, Núm. 2 (1994) , p. 381-393  
9.
16 p, 2.7 MB Multiparameter pointwise ergodic theorems for Markov operators on L∞ / Sato, Ryotaro
1994 - 10.5565/PUBLMAT_38294_09
Publicacions Matemàtiques, Vol. 38, Núm. 2 (1994) , p. 395-410  
10.
15 p, 2.8 MB On subgroups of ZJ type of an F-injector for fitting classes between Ep*p and Ep*Gp / Martínez Pastor, A.
1994 - 10.5565/PUBLMAT_38294_10
Publicacions Matemàtiques, Vol. 38, Núm. 2 (1994) , p. 411-425  
11.
5 p, 977.4 KB Systemes hamiltoniens completement integrables et deformations d'algebres de Lie / Ammar, Faouzi
Some of the completely integrable hamiltonian systems obtained through Adler-Kostant-Symes theorem rely on two distinct Lie algebra structures on the same underlying vector space. We study here the cases when two structures are linned together by deformations.
1994 - 10.5565/PUBLMAT_38294_11
Publicacions Matemàtiques, Vol. 38, Núm. 2 (1994) , p. 427-431  
12.
7 p, 1.5 MB Pierrot's theorem for singular Riemanian foliations / Wolak, Robert A.
Let F be a singular Riemannian foliation on a compact connected Riemannian manifold M. We demonstrate that global foliated vector fields generate a distribution tangent to the strata defined by the closures of leaves of F and which, in each stratum, is transverse to these closures of leaves.
1994 - 10.5565/PUBLMAT_38294_12
Publicacions Matemàtiques, Vol. 38, Núm. 2 (1994) , p. 433-439  
13.
14 p, 2.3 MB Multiplier extension and samplin theorem on hardy spaces / Sun, Qiyu
Extension by integer translates of compactly supported function for multiplier spaces on periodic Hardy spaces to multiplier spaces on Hardy spaces is given. Shannon sampling theorem is extended to Hardy spaces.
1994 - 10.5565/PUBLMAT_38294_13
Publicacions Matemàtiques, Vol. 38, Núm. 2 (1994) , p. 441-454  
14.
7 p, 1.4 MB On nonsingular P-injective rings / Hirano, Yasuyuki
1994 - 10.5565/PUBLMAT_38294_14
Publicacions Matemàtiques, Vol. 38, Núm. 2 (1994) , p. 455-461  
15.
15 p, 2.6 MB Two remarks on Riemann surfaces / Rodríguez, J, M.
We study the relationship between linear isoperimetric inequalities and the existence of non constant positive harmonic functions on Riemann surfaces. We also study the relationship between growth conditions of length of spheres and the existence of Green's function on Riemann surfaces.
1994 - 10.5565/PUBLMAT_38294_15
Publicacions Matemàtiques, Vol. 38, Núm. 2 (1994) , p. 463-477  
16.
21 p, 3.1 MB Attracting domains for semi-attractive transformations of Cp / Hakim, Monique
1994 - 10.5565/PUBLMAT_38294_16
Publicacions Matemàtiques, Vol. 38, Núm. 2 (1994) , p. 479-499  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.